# SDR DXTA200500940

- Difficulty date: August 30, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N961QS
- Make and model: Cessna 750
- Aircraft serial: 7500061
- Aircraft time: 6,338 hours, 4,019 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Yaw Damper
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LOWER YAW DAMP DISENGAGED TWICE DURING TAKEOFF ATTEMPTS.  PERFORMED TEST OF LINEAR ACTUATORS FOR YAW DAMP SYSTEM IAW CESSNA 750 MM 27-24-00.  OPS CHECK NORMAL.  NO MESSAGES.
